Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF
Book Information:

Author: Rick Miranda
Title: Algebraic curves and Riemann surfaces
Additional book information: Graduate Studies in Math., vol. 5, Amer. Math. Soc., Providence, RI, 1995, xxi+390 pp., ISBN 0-8218-0268-2, $59.00

Review Information:

Reviewer: R. C. Gunning
Affiliation: Princeton University
Journal: Bull. Amer. Math. Soc. 33 (1996), 217-218
DOI: https://doi.org/10.1090/S0273-0979-96-00636-2
Review copyright: © Copyright 1996 American Mathematical Society